Wednesday, September 21, 2005

Allergy Medicine Makes Me Sleepy

So now my tummy seems to be better (no runny poo, yay!), but since I don't have the trots anymore, I'm actually digesting my allergy medicine and it's starting to work. It works real well. But it also makes me sleepy. Mom and I take our allergy medicine at the same time - in the morning at breakfast, and in the evening right when she gets home from work. Except my pill bottle is green and has pictures of dogs, cats and horses on it. So today, mom and I both took our allergy medicine, and an hour later I was passed out on the carpet.
Not to worry though. I did play with daddy for about 5 minutes and I destroyed the tire toy that my grandparents in Florida gave me last Christmas. It lasted a good long time, and I sure had fun taking it apart tonight!

Thanks Grandma & Grandpa, great toy!

3 comments:

  1. You look so cute when you're sleeping Indy. Hopefully, your system will adjust to the allergy medicine and it won't make you so groggy.

    ReplyDelete
  2. Anonymous3:53 PM

    Indy - what do you take for allergies? I used to take benedryl and now I have to take prednezone and I have to be on a zinc supplement. If I don't I will lose all my hair and be a bald husky. That would not be pretty. Well, I think you will be fine once your body gets used to it. I was fine after a couple weeks. Goodluck.

    Your Pal - Fritz

    ReplyDelete
  3. Hey bubble butt!! HEHEHE Hope you feel better soon!

    ReplyDelete